| Model Number |
72400024 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an artificial urinary sphincter (aus) stopped functioning.A surgical procedure was performed to remove the artificial urinary sphincter (aus).No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404130.Serial number: n/a.Batch/lot number: 1100460065.Model/catalog description: belt cuff fgs 4.0 cm iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100452367.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).